MathSciNet Relay Station
MathSciNet bibliographic data
MR1770801 81V55 (81Q99)
Matesanz, P. B.; Solovej, J. P. On the asymptotic exactness of Thomas-Fermi theory in the thermodynamic limit. Ann. Henri Poincaré 1 (2000), no. 2, 281–306.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement